Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 62, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 7, 2008, 5:21 PM CDT for 14 counties in Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2008, 5:21 PM CDT (22:21 UTC)
- Expired
- May 7, 2008, 10:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Camden County, MO, Cedar County, MO, Dade County, MO, Dallas County, MO, Hickory County, MO, Laclede County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, St. Clair County, MO
The radar
The Springfield radar (KSGF), 126 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1122 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 072223
FFWSGF
MOC015-029-039-057-059-085-105-125-131-141-161-167-169-185-080300-
/O.NEW.KSGF.FF.W.0062.080507T2221Z-080508T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT WED MAY 7 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN CENTRAL MISSOURI...
CAMDEN COUNTY IN CENTRAL MISSOURI...
CEDAR COUNTY IN SOUTHWEST MISSOURI...
DALLAS COUNTY IN SOUTHWEST MISSOURI...
HICKORY COUNTY IN CENTRAL MISSOURI...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
MARIES COUNTY IN CENTRAL MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
NORTHERN DADE COUNTY IN SOUTHWEST MISSOURI...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
POLK COUNTY IN SOUTHWEST MISSOURI...
PULASKI COUNTY IN CENTRAL MISSOURI...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1000 PM CDT.
* AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. ONE TO THREE INCHES OF RAIN HAVE FALLEN ACROSS MUCH
OF THE WARNED AREA TODAY...WITH AN ADDITIONAL ONE TO TWO INCHES
POSSIBLE THROUGH THURSDAY MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS ON FLASH FLOODING.
THIS REPLACES ALL OTHER FLASH FLOOD WARNINGS AND FLOOD ADVISORIES
THAT WERE PREVIOUSLY IN EFFECT FOR THE WARNED AREA.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES OR LOW WATER CROSSINGS.
LAT...LON 3869 9284 3852 9274 3844 9263 3842 9242
3834 9240 3830 9166 3816 9164 3816 9153
3779 9153 3779 9181 3768 9182 3760 9203
3761 9225 3751 9226 3742 9408 3821 9406
3822 9353 3851 9352 3854 9308 3870 9306
$$
WISE1 follow-up statement
000
WGUS73 KSGF 072316
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CDT WED MAY 7 2008
MOC015-029-039-057-059-085-105-125-131-141-161-167-169-185-080300-
/O.CON.KSGF.FF.W.0062.000000T0000Z-080508T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DADE MO-POLK MO-LACLEDE MO-CEDAR MO-DALLAS MO-PULASKI MO-HICKORY MO-
PHELPS MO-ST. CLAIR MO-CAMDEN MO-MARIES MO-MILLER MO-BENTON MO-
MORGAN MO-
612 PM CDT WED MAY 7 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
BENTON...CAMDEN...CEDAR...DALLAS...HICKORY...LACLEDE...MARIES...
MILLER...MORGAN...NORTHERN DADE...PHELPS...POLK...PULASKI AND ST.
CLAIR COUNTIES...
AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
ONE TO THREE INCHES OF RAIN HAVE FALLEN ACROSS MUCH OF THE WARNED
AREA TODAY...WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE THROUGH
THURSDAY MORNING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS ON FLASH FLOODING.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES OR LOW WATER CROSSINGS.
LAT...LON 3869 9284 3852 9274 3844 9263 3842 9242
3834 9240 3830 9166 3816 9164 3816 9153
3779 9153 3779 9181 3768 9182 3760 9203
3761 9225 3751 9226 3742 9408 3821 9406
3822 9353 3851 9352 3854 9308 3870 9306
TIME...MOT...LOC 2312Z 180DEG 0KT 3813 9254
$$
WISEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 7, 2:54 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 7, 2:54 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 PM CDT WED MAY 7 2008
.DISCUSSION...
LARGE SCALE SYNOPTIC LIFT ASSOCIATED WITH STRONG STORM SYSTEM
ROTATING OVER SOUTHWEST OKLAHOMA CONTINUES TO INTERACT WITH DEEP
MOISTURE AND HAS GENERATED WIDESPREAD HEAVY RAINFALL OVER MUCH OF
OUR FORECAST AREA THIS MORNING AND AFTERNOON. THE HEAVIEST RAIN SO
FAR TODAY HAS BEEN FOCUSED ALONG THE 850 MB BOUNDARY EXTENDING
ACROSS CENTRAL MO INTO SOUTHEAST KANSAS. RAINFALL ACCUMULATIONS OF
ONE TO TWO INCHES WITH LOCALLY HIGHER AMOUNTS HAVE ALREADY BEEN
REPORTED IN THESE AREAS...WITH ADDITIONAL STORMS CONTINUING TO
DEVELOP OVER NORTHEAST OKLAHOMA AND PROPAGATING NORTHEAST TOWARD
SOUTHWEST MO.
MAIN CONCERN WILL BE WITH RAINFALL POTENTIAL TONIGHT. BASED ON
CURRENT RADAR AND SATELLITE TRENDS AS WELL AS MODEL/HPC QPF...WILL
BE CARRYING HIGH PRECIP CHANCES THROUGH THE EVENING AND INTO THE
OVERNIGHT HOURS AS UPPER LOW TRACKS NORTHEAST TOWARD SOUTHERN AND
EASTERN MO. COULD POTENTIALLY SEE OVER 4 INCHES OF PRECIP ALONG
AND NORTH OF INTERSTATE 44 WITH WIDESPREAD ONE TO THREE INCHES
OVER THE REST OF THE AREA. THUS WILL BE CONTINUING THE FLASH FLOOD
WATCH THROUGH TONIGHT AND INTO THURSDAY MORNING OVER THE ENTIRE
FORECAST AREA.
ONCE THE UPPER LOW LIFTS NORTHEAST OF THE OZARKS THURSDAY
AFTERNOON AND SURFACE LOW SHIFTS INTO SOUTHEAST MO...WILL CONTINUE TO
TAPER POPS FROM WEST TO EAST WITH SHORTWAVE RIDGE BRIEFLY BUILDING
INTO THE AREA.
PROGRESSIVE UPPER LEVEL PATTERN WILL QUICKLY USHER IN ANOTHER
UPPER LEVEL TROUGH CURRENTLY OVER NORTHERN CALIFORNIA INTO THE
OZARKS ON FRIDAY. STILL NOT SEEING NEARLY AS MUCH MOISTURE
INTERACTING WITH THIS DISTURBANCE. HOWEVER WILL CONTINUE 20-30
PERCENT PRECIP CHANCES.
NEXT UPPER TROUGH AND ASSOCIATED SURFACE TROUGH ARE EXPECTED TO MOVE
INTO THE CENTRAL U.S. ON SATURDAY AND SUNDAY. MOISTURE RETURN
LOOKS A LITTLE BETTER WITH THIS SYSTEM...HOWEVER EXPECT MOST OF
THE PRECIP TO HOLD OFF UNTIL SATURDAY AFTERNOON.
WE SHOULD SEE ANOTHER BREAK IN PRECIP CHANCES ON MONDAY...BEFORE
A LARGE TROUGH DEEPENS OVER THE CENTRAL AND EASTERN U.S. IN
RESPONSE TO BUILDING RIDGE ALONG THE PACIFIC COAST. THE GFS AND
ECMWF ARE IN FAIR AGREEMENT WITH THE DEEPENING TROUGH SO WILL
EXPECT COOLER AND WETTER THAN NORMAL CONDITIONS THROUGH LATE NEXT WEEK.
TERRY
&&
.AVIATION...
FOR THE 18Z TAFS...HAVE KEPT IFR TO LIFT CEILINGS GOING THROUGH
MOST OF FORECAST FOR BOTH SPRINGFIELD AND JOPLIN AS AIRMASS
REMAINS HIGHLY SATURATED AHEAD OF ADVANCING UPPER LOW CURRENTLY
OVER WEST TEXAS. WILL KEEP TEMPO GROUPS GOING THROUGH MID TO LATE
EVENING AS ANOTHER CLUSTER OF STORMS DEVELOPING OVER CENTRAL AND
NORTHEAST OKLAHOMA MOVES NORTHEAST TOWARD THE AIRPORTS. THEREAFTER
WILL CARRY VICINITY THUNDER AND LET LATER SHIFTS GET MORE SPECIFIC
WITH STORM TIMING OVERNIGHT.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR KSZ073-097-101.
&&Hazardous weather outlook, May 7, 12:09 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1209 PM CDT WED MAY 7 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081715- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1209 PM CDT WED MAY 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: NUMEROUS THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL...WIND GUSTS TO 50 MPH AND SMALL HAIL. A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...HAIL TO THE SIZE OF HALF DOLLARS...AND POSSIBLY ISOLATED TORNADOES. TORRENTIAL RAINFALL AMOUNTS OF 2 TO 4 INCHES AND FLASH FLOODING. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL INCREASE THROUGH THE DAY ACROSS THE OUTLOOK AREA. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR ACROSS SOUTHERN MISSOURI...OR SOUTH OF A LINE FROM LAMAR TO ROLLA. DISCUSSION: NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE OVER THE SAME AREAS TODAY AS A STRONG STORM SYSTEM TRACKS OUT OF THE SOUTHERN PLAINS. A FEW SEVERE THUNDERSTORMS MAY BE EMBEDDED WITHIN THE WIDESPREAD ACTIVITY. WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE THE MAIN THREATS WITH THESE THUNDERSTORMS. THE POTENTIAL OF STRONG TO SEVERE STORMS WILL INCREASE LATE THIS AFTERNOON INTO THE EVENING HOURS AS WIND SHEAR INCREASES IN ADVANCE OF THE APPROACHING STORM SYSTEM...AND SURFACE LOW PRESSURE TRACKS INTO FAR SOUTHWESTERN MISSOURI. A LINE OF STRONG TO SEVERE STORMS WILL LIKELY MOVE OUT OF OKLAHOMA AND INTO SOUTHERN MISSOURI LATER THIS AFTERNOON AND EVENING. LOCALIZED DAMAGING WINDS TO 60 MPH AND HAIL TO THE SIZE OF HALF DOLLARS WILL BE THE PRIMARY THREATS WITH THESE STORMS. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT...PARTICULARLY IF TEMPERATURES CAN WARM INTO THE 70S IN ADVANCE OF THIS THUNDERSTORM ACTIVITY. IN ADDITION...HEAVY RAINFALL WILL BECOME A SIGNIFICANT HAZARD WITH WIDESPREAD AMOUNTS OF 2 TO 4 INCHES LIKELY. LOCALIZED AMOUNTS TO 5 INCHES WILL BE POSSIBLE...ESPECIALLY ALONG AND NORTH OF INTERSTATE 44. FLASH FLOODING AND RIVER FLOODING WILL BE LIKELY ACROSS MUCH OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FLOODING OF SMALL STREAMS...LOW WATER CROSSINGS...AND RIVERS MAY BE ONGOING THURSDAY. THUNDERSTORMS WILL BE POSSIBLE LATE THURSDAY NIGHT THROUGH SUNDAY. A FEW OF THESE STORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING ACROSS FAR SOUTHERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BARJENBRUCH
In the hours before
Local storm report, May 7, 2:16 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
216 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HEAVY RAIN LEBANON 37.68N 92.66W
05/07/2008 M2.00 INCH LACLEDE MO EMERGENCY MNGR
MINOR STREET FLOODING OCCURRING IN LEBANON
&&
JLTLocal storm report, May 7, 2:17 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN BENNETT SPRINGS 37.73N 92.86W
05/07/2008 E2.50 INCH LACLEDE MO AMATEUR RADIO
ESTIMATED RAINFALL REPORT AT BENNETT SPRINGS
&&
JLTLocal storm report, May 7, 3:36 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD 4 E HASTAIN 38.21N 93.11W
05/07/2008 BENTON MO PUBLIC
VOLUNTEER WEATHER OBSERVER REPORTED THE LOW WATER
CROSSING OVER KNOBBY CREEK ON HWY DD FLOODED.
&&
KARDELLLocal storm report, May 7, 3:42 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD SHELDON 37.66N 94.29W
05/07/2008 VERNON MO LAW ENFORCEMENT
NUMEROUS SECONDARY ROADS ARE REPORTED FLOODED AND
IMPASSABLE DUE TO EXCESSIVE RAINFALL. SINCE THIS
MORNING...SHELDON MEASURED 3.00 INCHES OF RAINFALL.
BRONAUGH REPORTED 4.00 INCHES.
&&
JLTLocal storm report, May 7, 4:22 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD 4 NW BUFFALO 37.69N 93.14W
05/07/2008 DALLAS MO DEPT OF HIGHWAYS
STATE HIGHWAY C NORTHWEST OF BUFFALO CLOSED DUE TO
FLOODING.
&&
KARDELLLocal storm report, May 7, 4:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD 2 WNW ASBURY 37.28N 94.63W
05/07/2008 CHEROKEE KS EMERGENCY MNGR
WATER RECUE IN PROGRESS AT THE INTERSECTION OF 110TH ST.
AND SCAMMON RD.
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 9:15 AM CDT | River Flood Warning | SGF | Jasper | 3 days |
| May 7, 9:42 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 12 hr |
| May 7, 9:46 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 12 hr |
| May 7, 10:20 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 25 min |
| May 7, 10:26 AM CDT | Areal Flood Advisory | SGF | Greene | 2 hr |
| May 7, 12:22 PM CDT | Areal Flood Advisory | SGF | Laclede, Phelps, Pulaski | 3 hr |
| May 7, 12:55 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 23 min |
| May 7, 12:58 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Cedar, Dade, Dallas, Hickory and 4 more | 6 hr |
| May 7, 2:07 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 7, 2:07 PM CDT | River Flood Warning | SGF | Cedar | 68 hr |
| May 7, 2:07 PM CDT | River Flood Warning | SGF | Pulaski | 13 hr |
| May 7, 2:07 PM CDT | River Flood Warning | SGF | Vernon | 6 days |
| May 7, 2:07 PM CDT | River Flood Warning | SGF | Vernon | 14 hr |
| May 7, 3:06 PM CDT | Areal Flood Advisory | SGF | Laclede, Maries, Phelps, Pulaski | 3 hr |
| May 7, 3:50 PM CDT | River Flood Warning | SGF | Jasper | 41 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.